Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 321, NWS Tulsa, OK

June 3, 2025Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2025, 8:58 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2025, 8:58 PM CDT (01:58 UTC)
Expired
Jun 3, 2025, 9:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 5:38 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

824 
WUUS54 KTSA 040158
SVRTSA
OKC023-127-040245-
/O.NEW.KTSA.SV.W.0321.250604T0158Z-250604T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
858 PM CDT Tue Jun 3 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Pushmataha County in southeastern Oklahoma...
  Northwestern Choctaw County in southeastern Oklahoma...

* Until 945 PM CDT.

* At 858 PM CDT, a severe thunderstorm was located near Lane, moving
  east at 30 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Eubanks...                        Darwin...
  Speer...                          Kent...
  Moyers...                         Dela...
  Kosoma...                         Kellond...
  Dunbar...                         Finley...
  Antlers...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3412 9594 3414 9596 3415 9598 3416 9578
      3450 9578 3446 9544 3415 9542 3404 9581
TIME...MOT...LOC 0158Z 285DEG 28KT 3431 9594 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
2 follow-up statements
016 
WWUS54 KTSA 040221
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
921 PM CDT Tue Jun 3 2025

OKC023-127-040245-
/O.CON.KTSA.SV.W.0321.000000T0000Z-250604T0245Z/
Pushmataha OK-Choctaw OK-
921 PM CDT Tue Jun 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN PUSHMATAHA AND NORTHWESTERN CHOCTAW COUNTIES...

At 921 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Daisy to 3 miles southwest of Moyers
to 9 miles north of Boswell, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Eubanks...                        Darwin...
Speer...                          Kent...
Moyers...                         Dela...
Kosoma...                         Kellond...
Dunbar...                         Finley...
Antlers...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3415 9590 3416 9578 3450 9578 3446 9544
      3415 9542 3405 9576
TIME...MOT...LOC 0221Z 269DEG 35KT 3448 9571 3431 9570 3417 9588 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
307 
WWUS54 KTSA 040241
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
941 PM CDT Tue Jun 3 2025

OKC023-127-040249-
/O.EXP.KTSA.SV.W.0321.000000T0000Z-250604T0245Z/
Pushmataha OK-Choctaw OK-
941 PM CDT Tue Jun 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUSHMATAHA AND
NORTHWESTERN CHOCTAW COUNTIES WILL EXPIRE AT 945 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3415 9590 3416 9578 3450 9578 3446 9544
      3415 9542 3405 9576
TIME...MOT...LOC 0239Z 285DEG 28KT 3445 9559 3428 9558 3414 9576 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:26 PM CDT, 2 hours 32 minutes earlier. Its key messages:

  • Issued at 256 PM CDT Mon Jun 2 2025
  • Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected.
  • More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend.
  • The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend.
Area forecast discussion, Jun 3, 6:26 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
626 PM CDT Tue Jun 3 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 256 PM CDT Mon Jun 2 2025

  - Storm chances increase across northeast OK this afternoon,
spreading through the entire area tonight. Severe weather and areas
of heavy rainfall are expected.

  - More rounds of storms and heavy rainfall are expected beginning
Thursday night and continuing into the weekend.

  - The repeated rounds of rainfall will lead to an increasing flash
and mainstem river flooding threat late week on into the weekend.

&&

.SHORT TERM...
(Through tonight) Issued at 256 PM CDT Tue Jun 3 2025

Storms are increasing in coverage this afternoon along and ahead of
an advancing cold front. The storms ahead of the front may pose an
isolated hail or wind threat, but the bigger threat may be heavy
rain/flash flooding as deep layer shear is only marginal across OK
and PWATs are near record levels for this time of year. Storms back
to the west closer to the front are expected to evolve into one or
more linear segments and progress east across the forecast area this
evening and tonight with an increasing damaging wind threat. CAMs
have been consistent in showing a general weakening trend by the
time they reach the AR border. Will maintain the Flood Watch for
much of east-central and northeast OK given potential for heavy
rainfall and slower storm motions in this area vs farther to the
south and east when storms are expected to be more progressive.

Lacy

&&

.LONG TERM...
(Tomorrow through Tuesday) Issued at 256 PM CDT Tue Jun 3 2025

The front is expected to stall or wash out over far eastern
OK/western AR on Wednesday. CAMs suggest that scattered showers and
storms will develop during the afternoon in the vicinity of the
boundary, but without an appreciable severe threat due to weak deep
layer shear. Focus then turns to later in the week. Westerly flow
aloft is expected to strengthen as ridging builds over Deep South TX
and troughing remains over the north-central CONUS. In addition, the
second of two southwest CONUS upper lows (the first is now lifting
northeast across KS) is expected to get picked up and is expected to
track across KS/OK Thursday night into Friday. As a result, the GFS
and EC (with slightly different timing) develop a complex of storms
across western KS and track it east-southeast across northern
portions of the forecast area. The strong flow aloft suggests that
severe wind potential will be higher. Models show potential for
storm complexes again Friday night and Saturday night, though likely
not to take the same track as the previous ones. Any of these
complexes will also pose at least some wind threat. Multiple rounds
of storms tracking over the region suggest more widespread higher
rainfall potential and thus a river and flash flood threat.
Amplification of the upper flow pattern is expected by late in the
weekend on into the first part of next week as a deep trough
develops over the north-central CONUS. We may see a nice weather day
or two in there, but it's also hard to rule out storms this time of
year in NW flow. Still no sign of a big ridge developing, and
instead show consistent troughing over the western CONUS with
disturbances ejecting into the Plains instigating rain and storm
chances. This will keep temps from getting hot.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Tue Jun 3 2025

A line of showers and thunderstorms will affect all TAF sites this
evening, with gusty winds possible, especially at the Oklahoma
sites. IFR conditions will develop overnight, with only slow
improvement expected from north to south at mainly the Oklahoma
sites during the day Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  74  66  81 /  90  20  10  20
FSM   70  83  69  86 /  80  60  30  30
MLC   68  80  68  83 /  90  50  10  30
BVO   57  74  63  80 /  90  10  10  20
FYV   67  80  67  82 /  90  70  40  30
BYV   68  78  67  81 /  90  70  40  40
MKO   65  76  66  80 / 100  50  20  30
MIO   64  73  65  79 /  90  40  10  30
F10   64  75  65  80 /  90  40  10  30
HHW   69  81  70  84 /  80  50  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ054>068-070-071-073.

AR...None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...05
Hazardous weather outlook, Jun 3, 5:26 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
526 PM CDT Tue Jun 3 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
526 PM CDT Tue Jun 3 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Eastern Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms are organizing into a line as they
move into eastern Oklahoma late this afternoon. These storms will
move east across the area through this evening, with damaging
winds being the main severe weather threat. A brief tornado or two
will also be possible, especially across parts of eastern Oklahoma
through early evening. Heavy rain from the storms will promote a
flash flood and river flood potential.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Wednesday will be a bit quieter, though a few storms may continue
across mainly northwest Arkansas. Several rounds of thunderstorms
are expected late Thursday into early next week. Significant
rainfall totals are possible, with some severe potential as well.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 3, 7:30 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
730 PM CDT Tue Jun 3 2025

OKZ065-066-070-071-040115-
Muskogee OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
730 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...SOUTHERN OKMULGEE...
WEST CENTRAL MUSKOGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 815
PM CDT...

At 730 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northwest of Henryetta to 4 miles west of
Dustin. Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Wainwright...
Hoffman...                        Rentiesville...
Hitchita...                       Raiford...
Dewar...                          Oktaha...
Vivian...                         Henryetta...
Pierce...                         Council Hill...
Schulter...                       Stidham...
Checotah...                       Lake Eufaula State Park...
Grayson...                        Onapa...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 231 and
268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3552 9608 3565 9537 3527 9553 3526 9598
      3529 9598 3529 9614
TIME...MOT...LOC 0030Z 246DEG 48KT 3550 9606 3527 9611

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 3, 8:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Tue Jun 3 2025

OKZ073-040130-
Pittsburg OK-
800 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 830 PM CDT...

At 800 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles west of Stuart to 6 miles west of
Wardville. Movement was east at 30 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Pittsburg...
Kiowa...                          Haywood...
Blanco...                         Ashland...
Savanna...                        Mcalester...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3468 9589 3468 9609 3498 9609 3495 9581
      3459 9574 3459 9588
TIME...MOT...LOC 0100Z 277DEG 26KT 3490 9619 3468 9615

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 3, 8:12 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
812 PM CDT Tue Jun 3 2025

OKZ062-067-068-070-040200-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
812 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MAYES...EASTERN
WAGONER...WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH
900 PM CDT...

At 811 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles east of Coweta to 5 miles southeast of
Boynton. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wainwright...                     Tullahassee...
Hulbert...                        Peggs...
Greenleaf State Park...           Wagoner...
Pumpkin Center...                 Summit...
Fort Gibson...                    Muskogee...
Okay...                           Braggs...
Lost City...                      Sequoyah State Park...
Porter...                         Taft...
Redbird...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3618 9506 3564 9507 3564 9512 3559 9513
      3561 9559 3601 9557
TIME...MOT...LOC 0111Z 252DEG 34KT 3599 9554 3561 9558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 3, 8:32 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Tue Jun 3 2025

OKZ073-040215-
Pittsburg OK-
832 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PITTSBURG COUNTY
THROUGH 915 PM CDT...

At 831 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Scipio to 2 miles southeast of Ashland.
Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Kiowa...
Haywood...                        Scipio...
Ashland...                        Mcalester...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3511 9604
      3514 9579 3467 9588 3468 9589 3468 9609
TIME...MOT...LOC 0131Z 214DEG 39KT 3505 9598 3473 9604

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 3, 8:45 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
845 PM CDT Tue Jun 3 2025

OKZ073-075-040230-
Pittsburg OK-Latimer OK-
845 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN LATIMER AND PITTSBURG
COUNTIES THROUGH 930 PM CDT...

At 845 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Indianola to 3 miles southwest
of Alderson to 4 miles south of Kiowa. Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Gowen...                          Mcalester...
Higgins...                        Pittsburg...
Crowder...                        Kiowa...
Blocker...                        Dow...
Bache...                          Arrowhead State Park...
Hartshorne...                     Haileyville...
Mcalester Regional Airport...     Featherston...
Krebs...                          Alderson...
Blanco...                         Savanna...
Canadian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3467 9588 3468 9589 3468 9592 3486 9587
      3514 9581 3521 9547 3487 9540 3468 9549
      3468 9551 3464 9551 3459 9554 3459 9588
TIME...MOT...LOC 0145Z 267DEG 20KT 3511 9576 3486 9572 3466 9588

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 3, 8:49 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
849 PM CDT Tue Jun 3 2025

OKZ068>070-072-040230-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
849 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SEQUOYAH...ADAIR...
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 930 PM CDT...

At 849 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles southwest of Peggs to 6 miles south of
Hulbert to 2 miles southeast of Greenleaf State Park. Movement was
east at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tahlequah...                      Adair State Park...
Eldon...                          Hulbert...
Proctor...                        Christie...
Greenleaf State Park...           Marble City...
Box...                            Pumpkin Center...
Maryetta...                       Cookson...
Lost City...                      Cherokee Landing State Park...
Scraper...                        Stilwell...
Bunch...                          Lake Tenkiller State Park...
Baron...                          Westville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3598 9457 3556 9459 3558 9517 3580 9517
      3599 9524 3602 9523 3616 9473 3616 9467
TIME...MOT...LOC 0149Z 251DEG 39KT 3601 9520 3584 9511 3559 9512

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:01 PM CDTSpecial Weather StatementTSAOkfuskee44 min
Jun 3, 7:06 PM CDTTornado WarningTSAOsage, Tulsa, Washington24 min
Jun 3, 7:09 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Washington3 hr
Jun 3, 7:25 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner50 min
Jun 3, 7:28 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more2 hr
Jun 3, 7:30 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee45 min
Jun 3, 7:56 PM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Jun 3, 8:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Jun 3, 8:12 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner48 min
Jun 3, 8:32 PM CDTSpecial Weather StatementTSAPittsburg43 min
Jun 3, 8:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 3, 8:49 PM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
Jun 3, 9:25 PM CDTSpecial Weather StatementTSADelaware35 min
Jun 3, 9:28 PM CDTSpecial Weather StatementTSAAdair47 min
Jun 3, 9:42 PM CDTSpecial Weather StatementTSAPushmataha48 min
Jun 3, 10:23 PM CDTAreal Flood AdvisoryTSAChoctaw, Latimer, Pushmataha3 hr
Jun 3, 10:26 PM CDTSpecial Weather StatementTSAChoctaw34 min
Jun 3, 10:31 PM CDTSpecial Weather StatementTSAPushmataha44 min
Jun 3, 10:52 PM CDTSpecial Weather StatementTSAChoctaw53 min
Jun 3, 11:16 PM CDTSpecial Weather StatementTSAPushmataha44 min
Jun 3, 11:18 PM CDTSevere Thunderstorm WarningTSAChoctaw42 min
Jun 4, 12:36 AM CDTSpecial Weather StatementTSAMcCurtain39 min
Jun 4, 5:10 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa4 hr
Jun 4, 7:57 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.